MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE (ORDER 1 PER PUMP)

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LARGE VOLUME PUMP (LVP) SOFTWARE (ORDER 1 PER PUMP)
Model Number 030-0028-07
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reviewing the source code showed that the root cause of the problem was a timing issue that could occur if the user were to start the secondary infusion just as the primary infusion was transitioning to kvo.A fix was implemented that ensures that the primary is not set to follow if it transitions into kvo and follow up testing has confirmed that this fix was successful.This will be a part of the next sw release.
 
Event or Problem Description
The following has been reported: if the secondary inlet is started at the end of the final stroke of the running primary infusion the primary gets set to follow with a vtbi of 0.When the secondary completes it will switch over to the primary inlet at the programmed primary rate and continue until user stops the infusion or bag empties.A preliminary review of the logs identified the following issue: due to a software anomaly in the handling of starting a secondary infusion as the primary enters into kvo, the primary infusion can get set to follow the secondary infusion with a vtbi of 0.When the secondary completes it will switch over to the primary inlet at the programmed primary rate and continue until user stops the infusion or bag empties.Overdose potential note - this was found during internal testing of the next revision of sw yet to be released; the defect exists in the current released version of sw.An active infusion was not stoppped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Additional Manufacturer Narrative
N/a.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
LARGE VOLUME PUMP (LVP) SOFTWARE (ORDER 1 PER PUMP)
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key20571410
Report Number3014732157-2024-00775
Device Sequence Number8226737
Product Code FRN
UDI-Device Identifier00811505030436
UDI-Public00811505030436
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0028-07
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown